Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Gerber Shiu Function of Markov Modulated Delayed By-Claim Type Risk Model with Random Incomes"
written by G. Shija, M. J. Jacob,
published by Journal of Mathematical Finance, Vol.6 No.4, 2016
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top